Title: The asymptotic-behavior of hill estimator
Authors: Beirlant, Jan ×
Teugels, Jk #
Issue Date: 1987
Publisher: Siam publications
Series Title: Theory of probability and its applications vol:31 issue:3 pages:463-469
ISSN: 0040-585X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science